# SDR 05FDEA03158

- Difficulty date: September 29, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 47,567 hours, 28,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 344 BL.0 CORRODED.  RERAIRED FLOORBEAM IAW  FED EX DWG SR 27-53-007.
